JournalsrsmupVol. 135pp. 151–156

A Poincaré lemma for Whitney–de Rham complex

  • Hou-Yi Chen

    National Taiwan University, Taipei, Taiwan
A Poincaré lemma for Whitney–de Rham complex cover
Download PDF

A subscription is required to access this article.

Abstract

Let MM be a real analytic manifold, ZZ a closed subanalytic subset of MM. We show that the Whitney–de Rham complex over ZZ is quasi-isomorphic to the constant sheaf CZ\mathbb C_Z.

Cite this article

Hou-Yi Chen, A Poincaré lemma for Whitney–de Rham complex. Rend. Sem. Mat. Univ. Padova 135 (2016), pp. 151–156

DOI 10.4171/RSMUP/135-8